Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Isoparametric functions and flat minimal tori in $ {\bf C}{\rm P}\sp 2$


Authors: Quo-Shin Chi, Gary R. Jensen and Ruijia Liao
Journal: Proc. Amer. Math. Soc. 123 (1995), 2849-2854
MSC: Primary 53C42; Secondary 53C40
DOI: https://doi.org/10.1090/S0002-9939-1995-1260163-3
MathSciNet review: 1260163
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that all flat minimal tori in $ \mathbb{C}{P^2}$ are unitarily congruent to the Clifford torus by studying a certain associated isoparametric function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C42, 53C40

Retrieve articles in all journals with MSC: 53C42, 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1260163-3
Keywords: Flat minimal tori, complex projective space
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society